Skip to main content
×
Home
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 1
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Erdélyi, Tamás 2015. Flatness of conjugate reciprocal unimodular polynomials. Journal of Mathematical Analysis and Applications, Vol. 432, Issue. 2, p. 699.


    ×
  • Mathematical Proceedings of the Cambridge Philosophical Society, Volume 151, Issue 2
  • September 2011, pp. 373-384

On the Lq norm of cyclotomic Littlewood polynomials on the unit circle

  • TAMÁS ERDÉLYI (a1)
  • DOI: http://dx.doi.org/10.1017/S0305004111000387
  • Published online: 13 July 2011
Abstract

Let n be the collection of all (Littlewood) polynomials of degree n with coefficients in {−1, 1}. In this paper we prove that if (P) is a sequence of cyclotomic polynomials P, then for every q > 2 with some a = a(q) > 1/2 depending only on q, where The case q = 4 of the above result is due to P. Borwein, Choi and Ferguson. We also prove that if (P) is a sequence of cyclotomic polynomials P, then for every 0 < q < 2 with some 0 < b = b(q) < 1/2 depending only on q. Similar results are conjectured for Littlewood polynomials of odd degree. Our main tool here is the Borwein–Choi Factorization Theorem.

Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[Bo]P. Borwein Computational excursions in analysis and number theory (Springer-Verlag, 2002).

[BC]P. Borwein and K.S. Choi On cyclotomic polynomials with ± 1 coefficients. Experiment. Math. 8 (1995), 399407.

[BE]P. Borwein and T. Erdélyi Polynomials and polynomial inequalities (Springer-Verlag, 1995).

[Em]K. M. Eminyan The L1 norm of a trigonometric sum. Math. Notes 76 (2004), 124132.

[Er2]T. Erdélyi How far is a sequence of ultraflat unimodular polynomials from being conjugate reciprocal. Michigan Math. J. 49 (2001), 259264.

[Er3]T. Erdélyi A proof of Saffari's “near-orthogonality" conjecture for ultraflat sequences of unimodular polynomials. C. R. Acad. Sci. Paris Sér. I Math. 333 (2001), 623628.

[Ka]J.P. Kahane Sur les polynomes a coefficient unimodulaires. Bull. London Math. Soc. 12 (1980), 321342.

[Ko]T. Körner On a polynomial of J.S. Byrnes. Bull. London Math. Soc. 12 (1980), 219224.

[QS]H. Queffelec and B. Saffari On Bernstein's inequality and Kahane's ultraflat polynomials. J. Fourier Anal. Appl. 2 (1996, 6), 519582.

[Sa]B. Saffari The phase behavior of ultraflat unimodular polynomials. In Probabilistic and Stochastic Methods in Analysis, with Applications (Kluwer Academic Publishers, 1992), 555572.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Mathematical Proceedings of the Cambridge Philosophical Society
  • ISSN: 0305-0041
  • EISSN: 1469-8064
  • URL: /core/journals/mathematical-proceedings-of-the-cambridge-philosophical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×